Alert archive / Ohio / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 198, NWS Cleveland, OH

July 8, 2008Trumbull County, Ohio

NWS Cleveland, OH issued this severe thunderstorm warning at Jul 8, 2008, 5:47 PM EDT for Trumbull County, Ohio. It was in force for 58 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 8, 2008, 5:47 PM EDT (21:47 UTC)
Expired
Jul 8, 2008, 6:45 PM EDT
In force
58 min
Issued by
NWS Cleveland, OH
Area
Storm-based polygon

County Trumbull County, OH

The radar

The Cleveland radar (KCLE), 90 km from the middle of the area, began a volume at 21:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 8, 6:10 PM EDTTSTM WND DMG5 E Cortland, OH1 LARGE TREE UPROOTED.
Jul 8, 6:10 PM EDTTSTM WND DMGWarren, OHNUMEROUS TREES AND WIRES DOWN NORTHERN HALF OF THE COUNTY.
Jul 8, 6:20 PM EDTTSTM WND DMGCortland, OHLARGE TREES AND LIMBS DOWN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 23 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 8, 1:27 PM EDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Pittsburgh, PA (KPIT), launched 12:00Z, 9.8 hours before the alert went out and 118 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 12:00Z on 2008-07-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 73 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 12:00Z on 2008-07-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -5 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
73 J/kg
Mixed-layer CIN
-84 J/kg
Mixed-layer LCL
1156 m above ground
0-6 km bulk shear
5 kt
0-1 km storm-relative helicity
-5 m²/s²
0-3 km storm-relative helicity
60 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS51 KCLE 082146
SVRCLE
OHC155-082245-
/O.NEW.KCLE.SV.W.0198.080708T2147Z-080708T2245Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CLEVELAND OH
547 PM EDT TUE JUL 8 2008

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  TRUMBULL COUNTY IN NORTHEAST OHIO...

* UNTIL 645 PM EDT

* AT 542 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
  EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
  FROM NORTH BLOOMFIELD TO 12 MILES WEST OF NEWTON FALLS...OR ALONG A
  LINE EXTENDING FROM 16 MILES SOUTHEAST OF CHARDON TO RAVENNA...AND
  MOVING EAST AT 38 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  BRISTOLVILLE...WARREN...CORTLAND...LORDSTOWN...KINSMAN...NILES AND
  HUBBARD

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

LAT...LON 4113 8100 4147 8100 4150 8098 4149 8052
      4148 8051 4113 8052
TIME...MOT...LOC 2147Z 274DEG 33KT 4145 8089 4117 8115

$$

KING
2 follow-up statements
000 
WWUS51 KCLE 082215
SVSCLE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
615 PM EDT TUE JUL 8 2008

OHC155-082245-
/O.CON.KCLE.SV.W.0198.000000T0000Z-080708T2245Z/
TRUMBULL OH-
615 PM EDT TUE JUL 8 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM EDT
FOR TRUMBULL COUNTY...

AT 607 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE 
EXTENDING FROM KINSMAN TO WARREN...MOVING EAST AT 40 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
NILES...MCDONALD...VIENNA...GIRARD...CHURCHILL...ORANGEVILLE...YANKEE
LAKE...BROOKFIELD CENTER...HUBBARD AND WEST HILL

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT
TUESDAY EVENING FOR NORTHEASTERN OHIO.

LAT...LON 4113 8100 4147 8100 4150 8098 4149 8052
      4148 8051 4113 8052
TIME...MOT...LOC 2215Z 266DEG 37KT 4148 8052 4120 8078

$$
MITCHELL
000 
WWUS51 KCLE 082243
SVSCLE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
643 PM EDT TUE JUL 8 2008

OHC155-082253-
/O.EXP.KCLE.SV.W.0198.000000T0000Z-080708T2245Z/
TRUMBULL OH-
643 PM EDT TUE JUL 8 2008

...THE SEVERE THUNDERSTORM WARNING FOR TRUMBULL COUNTY EXPIRES AT 645
PM EDT...

OTHER THUNDERSTORMS WITH VERY HEAVY RAIN WILL CONTINUE ACROSS THE 
LOCAL AREA EARLY THIS EVENING. PONDING OF WATER ON ROADWAYS AND IN 
LOW LYING AREAS CAN BE EXPECTED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT
TUESDAY EVENING FOR NORTHEASTERN OHIO.

LAT...LON 4113 8100 4147 8100 4150 8098 4149 8052
      4148 8051 4113 8052
TIME...MOT...LOC 2243Z 266DEG 37KT 4150 8014 4122 8040

$$
MITCHELL

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 8, 2:43 PM EDT, 3 hours 4 minutes earlier.

Area forecast discussion, Jul 8, 2:43 PM EDT, 3 hours 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
243 PM EDT TUE JUL 8 2008

.SYNOPSIS...
A COLD FRONT WILL MOVE ACROSS THE AREA LATE TONIGHT THEN HIGH
PRESSURE WILL MOVE IN FROM THE WEST THURSDAY BEFORE MOVING TO THE
EAST COAST FRIDAY.  ANOTHER COLD FRONT IS EXPECTED TO MOVE THROUGH
THE REGION AROUND SATURDAY NIGHT.

&&

.NEAR TERM /THROUGH TONIGHT/...
FACTORS IN AIRMASS COMING TOGETHER FOR ANOTHER ROUND OF STRONG TO
SEVERE THUNDERSTORMS THROUGH TONIGHT AS A COLD FRONT MOVES THROUGH.
WILL CONTINUE TO MENTION SEVERE THREAT IN FORECAST TONIGHT.  SEVERAL
BANDS OF TSRA WILL OCCUR DUE TO SEVERAL DIFFERENT BOUNDARIES. PWS
ALSO IMPRESSIVE WITH A BAND OF 2 INCH PLUS WORKING ITS WAY SE ACROSS
THE AREA THROUGH TONIGHT.  THINK STORMS WILL BE MOVING FAST ENOUGH
SO THAT WHEN COMBINED WITH THE PRECEDING FEW DAYS OF DRY WEATHER
SHOULD KEEP MOST OF THE THREAT FOR FLOODING MINIMAL.
HOWEVER...GIVEN THE NATURE OF HEAVY DOWNPOURS SOMEWHERE IN THE AREA
ITS POSSIBLE THAT A SPOT OR TWO COULD END UP WITH LOCALIZED FLOODING
ISSUES.

&&

.SHORT TERM /WEDNESDAY THROUGH FRIDAY NIGHT/...
WEAK WAVE OF LOW PRESSURE PROGGED TO MOVE ACROSS SOUTHERN OHIO ON
WED. ENOUGH MOISTURE AND INSTABILITY HANG BACK TO REQUIRE KEEPING
CHANCE FOR CONVECTIVE PRECIP IN FORECAST FOR WED.  DRIER AIR
CONTINUES TO WORK IN WED NIGHT FOR A COOLER AND MORE STABLE
AIRMASS.  HIGH PRESSURE MOVES THROUGH THURSDAY AND TO THE EAST COAST
FRI TO ALLOW RETURN FLOW TO DEVELOP.  GOOD MOISTURE NOT SHOWN
RETURNING UNTIL SOMETIME SATURDAY SO SHOULD SEE DRY CONDITIONS
PREVAIL UNTIL THEN.

.LONG TERM /SATURDAY THROUGH TUESDAY/...
THE NEXT COLD FRONT LOOKS TO ARRIVE ON SATURDAY WITH SCATTERED
THUNDERSTORMS AHEAD OF IT INTO THE EVENING HOURS. THEN SURFACE HIGH
PRESSURE WILL BUILD OVER NORTHERN OHIO FOR LATE SUNDAY INTO MONDAY
WITH COOLER DRY AIR. THIS WILL LEAD TO SOME COOL NIGHTS AND PLEASANT
DAYS FOR EARLY NEXT WEEK. SOME MODEL DIFFERENCES ON THE TIMING OF
THE RETURN OF LOW LEVEL MOISTURE FOR THE MIDDLE OF NEXT WEEK BUT IT
APPEARS IT WILL REMAIN DRY UNTIL THEN.

&&

.AVIATION /18Z TUESDAY THROUGH SUNDAY/...
VERY UNSTABLE AIRMASS OVER NORTHERN OHIO THIS AFTERNOON WITH
THUNDERSTORMS BEGINNING TO DEVELOP OVER THE AREA. EXPECT SOME MVFR
CONDITIONS IN AND NEAR THE THUNDERSTORMS. A MORE SOLID LINE OF
STORMS OVER INDIANA WILL ALSO MOVE ACROSS NORTHERN OHIO THROUGH
THE EVENING.

LIKELY TO SEE SOME FOG IN THE WAKE OF THE SHOWERS/THUNDERSTORMS
TONIGHT ALONG WITH SOME MVFR CEILINGS.

OUTLOOK...COLD FRONT SHOULD BE THROUGH THE CWA WEDNESDAY AFTERNOON
WITH SHOWERS AND THUNDERSTORMS LIMITED TO LOCATIONS AHEAD OF THE
FRONT. FOR THURSDAY INTO FRIDAY IT LOOKS LIKE VFR CONDITIONS BUT
THERE WILL BE A CHANCE OF SOME AREAS OF FOG. NEXT COLD FRONT MAY
ARRIVE OVER THE WEEKEND.

&&

.MARINE...
SEVERE THUNDERSTORM WATCH HAS BEEN ISSUED FOR LAKE ERIE FROM THE
WESTERN BASIN TO THE OHIO AND PENNSYLVANIA BORDER UNTIL 8 PM THIS
EVENING. THUNDERSTORMS HAVE ALREADY DEVELOPED OVER THE LAKE AND THIS
WILL CONTINUE TO BE THE TREND THROUGH THE REST OF THE EVENING. WINDS
SHOULD REMAIN BELOW THRESHOLDS TO PRODUCE SMALL CRAFT ADVISORY
CRITERIA THROUGH THE NEXT SEVERAL PERIODS. EXPECTING WINDS TO GO
LIGHT AND VARIABLE BY THURSDAY AS HIGH PRESSURE BUILDS IN OVER THE
REGION. NO SMALL CRAFT OR GALES EXPECTED INTO THE WEEKEND.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
PA...NONE.
MARINE...NONE.

&&

SYNOPSIS...ADAMS
NEAR TERM...ADAMS
SHORT TERM...ADAMS
LONG TERM...MULLEN
AVIATION...MULLEN
MARINE...LOMBARDY
Hazardous weather outlook, Jul 8, 1:35 PM EDT, 4 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
135 PM EDT TUE JUL 8 2008

LEZ142>148-162>168-OHZ003-006>014-017>023-027>033-036>038-047-089-
091745-
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-
ON-THE-LAKE TO CONNEAUT OH-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-LUCAS-WOOD-
OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND-
HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-WYANDOT-CRAWFORD-
RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW-HOLMES-KNOX-
ASHTABULA LAKESHORE-
135 PM EDT TUE JUL 8 2008

...SEVERE THUNDERSTORM WATCH 669 IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE...NORTH CENTRAL
OHIO...NORTHEAST OHIO AND NORTHWEST OHIO.

.DAY ONE...THIS AFTERNOON AND TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH

LOCALLY HEAVY RAIN IS ALSO POSSIBLE WITH THESE STORMS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

LEZ061-149-169-PAZ001>003-091745-
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-NORTHERN ERIE-
SOUTHERN ERIE-CRAWFORD PA-
135 PM EDT TUE JUL 8 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE AND NORTHWEST
PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

LOCALLY HEAVY RAIN IS ALSO POSSIBLE WITH THESE STORMS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

In the hours before

Local storm report, Jul 8, 4:03 PM EDT, 1 hour 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
403 PM EDT TUE JUL 08 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0309 PM     TSTM WND DMG     TOLEDO                  41.66N 83.58W
07/08/2008                   LUCAS              OH   AMATEUR RADIO

            UTILITY POLES AND WIRES DOWN

0319 PM     TSTM WND DMG     TOLEDO                  41.66N 83.58W
07/08/2008                   LUCAS              OH   AMATEUR RADIO

            LIGHT POLE DOWN

0249 PM     TSTM WND DMG     TOLEDO                  41.66N 83.58W
07/08/2008                   LUCAS              OH   AMATEUR RADIO

            TREE LIMB DOWN WITH LIVE WIRES

0345 PM     TSTM WND DMG     FREMONT                 41.35N 83.11W
07/08/2008                   SANDUSKY           OH   AMATEUR RADIO

            LARGE LIMB DOWN

0352 PM     TSTM WND DMG     ERIE                    42.13N 80.09W
07/08/2008                   ERIE               PA   PUBLIC

            LARGE BRANCHES DOWN

&&

LOMBARDY
Local storm report, Jul 8, 4:18 PM EDT, 1 hour 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
418 PM EDT TUE JUL 08 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0325 PM     MARINE TSTM WIND WALNUT CREEK            40.52N 81.73W
07/08/2008  M75 MPH          HOLMES             OH   PARK/FOREST SRVC

0345 PM     TSTM WND DMG     NORWALK                 41.24N 82.61W
07/08/2008                   HURON              OH   PUBLIC

            LARGE BRANCHES DOWN

0403 PM     TSTM WND DMG     NORTH FAIRFIELD         41.10N 82.61W
07/08/2008                   HURON              OH   PUBLIC

            LARGE BRANCHES DOWN

0401 PM     TSTM WND DMG     SANDUSKY                41.46N 82.71W
07/08/2008                   ERIE               OH   LAW ENFORCEMENT

            SEVERAL TREES DOWN

0330 PM     TSTM WND DMG     GIBSONBURG              41.39N 83.32W
07/08/2008                   SANDUSKY           OH   AMATEUR RADIO

            LARGE LIMB DOWN.

&&

LOMBARDY
Local storm report, Jul 8, 4:36 PM EDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
436 PM EDT TUE JUL 08 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 PM     NON-TSTM WND GST ELYRIA                  41.38N 82.11W
07/08/2008  E60 MPH          LORAIN             OH   EMERGENCY MNGR

&&

LOMBARDY
Local storm report, Jul 8, 4:50 PM EDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
450 PM EDT TUE JUL 08 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0436 PM     TSTM WND GST     ELYRIA                  41.38N 82.11W
07/08/2008  E70 MPH          LORAIN             OH   TRAINED SPOTTER

            LAWN FURNITURE BLOWN AROUND AT WALMART.

0351 PM     TSTM WND DMG     TIFFIN                  41.12N 83.18W
07/08/2008                   SENECA             OH   LAW ENFORCEMENT

            LARGE BRANCH DOWN.

0420 PM     TSTM WND DMG     CHARDON                 41.58N 81.21W
07/08/2008                   GEAUGA             OH   FIRE DEPT/RESCUE

            2 LARGE TREES DOWN WITH MULTIPLE WIRES DOWN.

&&

LOMBARDY
Local storm report, Jul 8, 5:18 PM EDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
518 PM EDT TUE JUL 08 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0454 PM     TSTM WND DMG     SHEFFIELD LAKE          41.49N 82.10W
07/08/2008                   LORAIN             OH   PUBLIC

            TREES DOWN.

&&

LOMBARDY
Local storm report, Jul 8, 5:39 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
539 PM EDT TUE JUL 08 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 PM     TSTM WND GST     GENOA                   41.52N 83.36W
07/08/2008  M68 MPH          OTTAWA             OH   TRAINED SPOTTER

&&

LOMBARDY

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 8, 2:06 PM EDTSpecial Marine WarningCLE114 min
Jul 8, 2:24 PM EDTSevere Thunderstorm WarningCLEAshtabula51 min
Jul 8, 2:28 PM EDTSpecial Marine WarningCLE2 hr
Jul 8, 2:28 PM EDTSevere Thunderstorm WarningCLELucas, Wood47 min
Jul 8, 2:39 PM EDTSevere Thunderstorm WarningCLEHancock, Wood51 min
Jul 8, 2:48 PM EDTTornado WarningCLELucas, Ottawa42 min
Jul 8, 2:56 PM EDTSevere Thunderstorm WarningCLEOttawa, Sandusky53 min
Jul 8, 3:20 PM EDTSevere Thunderstorm WarningCLESeneca55 min
Jul 8, 3:27 PM EDTSevere Thunderstorm WarningCLEHancock63 min
Jul 8, 3:31 PM EDTSevere Thunderstorm WarningCLEErie44 min
Jul 8, 3:34 PM EDTSevere Thunderstorm WarningCLEHuron56 min
Jul 8, 3:47 PM EDTSevere Thunderstorm WarningCLEGeauga, Lake43 min
Jul 8, 3:48 PM EDTSpecial Marine WarningCLE57 min
Jul 8, 3:59 PM EDTSevere Thunderstorm WarningCLEWyandot61 min
Jul 8, 4:08 PM EDTSevere Thunderstorm WarningCLELorain67 min
Jul 8, 4:11 PM EDTSevere Thunderstorm WarningCLEAshtabula64 min
Jul 8, 4:22 PM EDTSevere Thunderstorm WarningCLEAshland, Medina53 min
Jul 8, 4:28 PM EDTSevere Thunderstorm WarningCLECuyahoga62 min
Jul 8, 4:45 PM EDTAreal Flood AdvisoryCLEAshtabula, Cuyahoga, Geauga, Lake4 hr
Jul 8, 5:07 PM EDTSevere Thunderstorm WarningCLESummit53 min
Jul 8, 5:13 PM EDTSevere Thunderstorm WarningCLEGeauga, Lake62 min
Jul 8, 5:19 PM EDTFlash Flood WarningCLEAshtabula, Cuyahoga, Geauga, Lake4 hr
Jul 8, 5:21 PM EDTSevere Thunderstorm WarningCLEPortage54 min
Jul 8, 5:37 PM EDTSevere Thunderstorm WarningCLEKnox, Morrow53 min
Jul 8, 6:01 PM EDTSevere Thunderstorm WarningCLEStark44 min
Jul 8, 6:15 PM EDTSevere Thunderstorm WarningCLEAshtabula75 min
Jul 8, 6:18 PM EDTAreal Flood AdvisoryCLEAshtabula, Geauga, Portage, Summit107 min
Jul 8, 6:31 PM EDTSevere Thunderstorm WarningCLEMahoning44 min

Nearby

Severe Thunderstorm Warnings in Ohio, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.